Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 42, NWS Jackson, MS

April 7, 2014Carroll County, Leflore County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 7, 2014, 11:37 AM CDT for Carroll County, Leflore County, Mississippi. It took effect at Apr 7, 2014, 10:30 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 11:37 AM CDT (16:37 UTC)
In effect from
Apr 7, 2014, 10:30 PM CDT
Expired
Apr 8, 2014, 10:00 PM CDT
In force
24 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yalobusha River at Whaley (YWGM6).

Action stage
20 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WGUS44 KJAN 071637
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1137 AM CDT MON APR 7 2014

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  YALOBUSHA AT WHALEY AFFECTING CARROLL AND LEFLORE COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC015-083-082237-
/O.NEW.KJAN.FL.W.0042.140408T0600Z-140409T0300Z/
/YWGM6.1.ER.140408T0600Z.140408T0600Z.140408T1200Z.NO/
1137 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YALOBUSHA AT WHALEY
* FROM LATE TONIGHT TO TUESDAY EVENING.
* AT 11:00 AM MONDAY THE STAGE WAS 20.5 FEET AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO A CREST NEAR FLOOD
  STAGE AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 21 FEET...LOWLAND FLOODING IS OCCURRING NEAR THE 
  RIVER.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

YALOBUSHA RIVER
WHALEY         21  20.5 MON 11 AM  21.0  19.2  17.4  21.0  1 AM  4/8

&&

LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             

$$

DL
2 follow-up statements
661 
WGUS84 KJAN 080332
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1032 PM CDT MON APR 7 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  YALOBUSHA AT WHALEY AFFECTING CARROLL AND LEFLORE COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC015-083-090932-
/O.EXT.KJAN.FL.W.0042.140408T0330Z-140409T2324Z/
/YWGM6.1.ER.140408T0136Z.140408T1800Z.140409T0824Z.NO/
1032 PM CDT MON APR 7 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE YALOBUSHA AT WHALEY
* FROM THIS EVENING TO WEDNESDAY EVENING.
* AT 10:00 PM MONDAY THE STAGE WAS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY 
  EARLY TOMORROW AFTERNOON. 


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

YALOBUSHA RIVER
WHALEY         21  21.0 MON 10 PM  21.4  20.7  18.2  21.5 01 PM 04/08

&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             


$$
111 
WGUS84 KJAN 081546
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1046 AM CDT TUE APR 8 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  YALOBUSHA AT WHALEY AFFECTING CARROLL AND LEFLORE COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC015-083-081616-
/O.CAN.KJAN.FL.W.0042.000000T0000Z-140409T2324Z/
/YWGM6.1.ER.140408T0136Z.140408T0700Z.140408T1320Z.NO/
1046 AM CDT TUE APR 8 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE YALOBUSHA AT WHALEY.
* AT 10:00 AM TUESDAY THE STAGE WAS 20.9 FEET AND FALLING. 
* THE RIVER FELL BELOW FLOOD STAGE AT 8:20 AM THIS MORNING.
* FLOOD STAGE IS 21 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING OVER THE NEXT SEVERAL
  DAYS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

YALOBUSHA RIVER
WHALEY         21  20.9 TUE 10 AM  19.2  16.6  13.1      CRESTED

&&

LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             

$$

DL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 7, 10:13 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 7, 10:13 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1013 AM CDT MON APR 7 2014

.UPDATE...SHOWER AND THUNDERSTORM ACTIVITY HAS PUSHED EAST OF THE FA
THIS MORNING LEAVING ONGOING FLOODING ISSUES ACROSS A GOOD PORTION OF
THE AREA. THE REST OF THE DAY WILL BE COOL BY APRIL STANDARDS WITH
HIGH TEMPERATURES THIS AFTERNOON STRUGGLING TO GET OUT OF THE 50S FOR
MOST AREAS THANKS TO COOL ADVECTION AND PERSISTENT CLOUD COVER. A FEW
AREAS COULD SEE SOME PEAKS OF SUN THROUGH THE DAY...HOWEVER
WIDESPREAD CLEARING OF THE CLOUDS IS NOT ANTICIPATED. CHANGES FOR
TODAY INCLUDE AN INCREASE IN CLOUD COVER FOR THE AFTERNOON HRS AND A
DECREASE IN AFTERNOON TEMPS FOR MOST AREAS. IF THE CLOUDS CLEAR MORE
THAN EXPECTED...ADVERTISED HIGHS FOR THIS AFTERNOON MAY BE A TAD
COOL. PREVIOUS DISCUSSION REGARDING THE REMAINDER OF THE WEEK...AS
WELL AS AN UPDATED AVIATION DISCUSSION CAN BE FOUND BELOW. /BK/

&&

.PREV DISCUSSION... /ISSUED 458 AM CDT MON APR 7 2014/

DISCUSSION...

TUESDAY...AN IMPRESSIVELY COLD MID/UPPER LEVEL TROUGH WITH H500
TEMPERATURES ~ -25 DEG C WILL MOVE EAST ACROSS THE LOWER MS VALLEY
REGION TUESDAY. THE TIMING OF THE TROUGH PASSAGE WILL LINE UP WITH
MAXIMUM DAYTIME HEATING TO PRODUCE STEEP LOW-MID LEVEL LAPSE RATES
AND SURFACE-BASED CAPE LIKELY EXCEEDING 700 J/KG IN SPITE OF SURFACE
TEMPERATURES ONLY IN THE LOWER 60S. INDICATIONS IN HIGH RESOLUTION
GUIDANCE ARE THAT STRONG LIFT AHEAD OF THE TROUGH AXIS WILL SUPPORT
A LINE OF POTENTIALLY ORGANIZED CONVECTION WHICH SHOULD BE FOLLOWED
BY ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY ASSOCIATED WITH
DAYTIME HEATING AND CONTINUED CYCLONIC FLOW ALOFT. GIVEN LOW WET
BULB ZERO HEIGHTS IN THE 5-7KFT RANGE...SMALL HAIL WILL BE POSSIBLE
WITH JUST ABOUT ANY STORM TUESDAY...AND STRONG WIND GUSTS COULD
CERTAINLY MIX DOWN TO GROUND WITH 30-35KTS OF FLOW ALOFT AND MUCH OF
THE ACTIVITY BEING NEAR-SFC BASED. WILL TRY TO CONVEY THIS SCENARIO
THROUGH HAZARD WEATHER PRODUCTS. AS WE GO INTO TUESDAY NIGHT...EXPECT
RAPID DIMINISHING OF THE CONVECTIVE PRECIPITATION WITH LOSS OF
DAYTIME HEATING AND A RETURN TO DRY BUT CHILLY OVERNIGHT CONDITIONS.
/EC/

WEDNESDAY THROUGH NEXT MONDAY...AFTER THE ACTIVE WEATHER OF THE
SHORT TERM...QUIETER WEATHER IS CURRENTLY FORECAST FROM MID-WEEK
THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND AS HIGH
PRESSURE BUILDS INTO AND THROUGH THE FORECAST AREA. WHILE SOME
SLIGHTLY COOLER AND DRIER AIR WILL FILTER IN ON WEDNESDAY...
CONDITIONS WILL WARM AND MOISTEN THROUGH SATURDAY AS HIGH PRESSURE
POSITIONS ITSELF EAST OF THE CWA ON THURSDAY...RESULTING IN
SOUTHERLY FLOW ACROSS THE REGION.

CLOUDS AND RAIN CHANCES WILL BE ON THE INCREASE SUNDAY THROUGH
MONDAY AS ANOTHER SYSTEM IS PROGGED TO AFFECT THE CWA.  THERE ARE
SOME DISAGREEMENTS IN HOW THE GFS AND ECMWF DEVELOP THIS SYSTEM.
HOWEVER...BOTH AGREE WITH THEIR TIMING OF SAID SYSTEM AND BRINGING
IT INTO THE FORECAST AREA LATE SUNDAY NIGHT...AND EXITING IT LATE
MONDAY NIGHT.

AS FAR AS TEMPERATURES ARE CONCERNED THROUGHOUT THE PERIOD...HIGHS
WILL CLIMB FROM THE MID AND UPPER 60S OF WEDNESDAY...PEAK IN THE
UPPER 70S TO AROUND 80 FRIDAY THROUGH SUNDAY...THEN FALL BACK TO THE
UPPER 60S AND LOWER 70S ON MONDAY.  IT'S ON MONDAY THAT I STRAYED
FROM GUIDANCE A GOOD BIT AS BOTH CLOUDS AND RAIN SHOULD KEEP HIGHS
SIGNIFICANTLY LOWER THAN THE NUMBERS FORECAST BY GUIDANCE.  LOWS
WILL ALSO FOLLOW SUIT AND WARM THROUGH THE PERIOD AS THEY RANGE FROM
THE 40S ON THURSDAY MORNING...TO THE 50S EACH NIGHT THEREAFTER
THROUGH MONDAY MORNING. /19/

&&

.AVIATION...WEST TO NORTHWEST WINDS WILL BE A LITTLE GUSTY TODAY...
ESPECIALLY THROUGH EARLY AFTERNOON...AS COOLER AIR COMES INTO THE
REGION IN THE WAKE OF THE COLD FRONT LAST NIGHT. WIDESPREAD LOW
CLOUDS MAINLY IN THE IFR RANGE THIS MORNING WILL SLOWLY BREAK UP
THROUGH MID TO LATE AFTERNOON AND IN THE PROCESS PREDOMINANT CEILINGS
WILL IMPROVE THROUGH THE MVFR TO VFR SPECTRUM FROM WEST TO EAST.
TONIGHT THERE WILL BE SOME POTENTIAL FOR PATCHY FOG FORMATION AND
ASSOCIATED FLIGHT CAT RESTRICTIONS IN THE LATE EVENING INTO THE
OVERNIGHT HOURS. CONFIDENCE IN THIS OCCURRENCE IS NOT EXTREMELY HIGH
RIGHT NOW SO THE DISCUSSION AND TAFS ISSUED THIS AFTERNOON WILL
LIKELY HAVE A LITTLE BETTER HANDLE ON THIS POTENTIAL. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  45  65  42 /   5  11  66   9
MERIDIAN      69  43  65  40 /   5  11  75  20
VICKSBURG     57  47  67  42 /   4  12  57   4
HATTIESBURG   69  49  68  42 /   5   8  54  11
NATCHEZ       58  48  65  39 /   5  11  48   1
GREENVILLE    56  46  64  41 /   5  12  64   4
GREENWOOD     55  45  65  41 /   5  11  70  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BK/BB
Hazardous weather outlook, Apr 7, 6:35 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
635 AM CDT MON APR 7 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
081145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
635 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A LIMITED RISK FOR SEVERE THUNDERSTORMS TUESDAY AS A WEATHER
DISTURBANCE MOVES ACROSS THE REGION. THE PRIMARY RISKS WITH STORMS
WILL BE HAIL UP TO QUARTER SIZE AND PERHAPS WIND GUSTS OF 40 TO 50
MPH.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY.

EC

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 7, 9:33 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      COLLINSVILLE            32.49N 88.84W
04/07/2014                   LAUDERDALE         MS   LAW ENFORCEMENT

            MULTIPLE SECONDARY ROADS WERE FLOODED ACROSS THE NORTHERN
            PORTION OF THE COUNTY

&&

DL
Local storm report, Apr 7, 9:46 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            FOREST                  32.36N 89.47W
04/07/2014                   SCOTT              MS   EMERGENCY MNGR

            10 ROADS ARE CLOSED ACROSS THE COUNTY DUE TO FLOODING

&&

DL
Local storm report, Apr 7, 9:58 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
958 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            3 S PINEY WOODS         32.02N 89.99W
04/07/2014                   SIMPSON            MS   PUBLIC

            WATER WAS OVER HARRISVILLE BRAXTON ROAD OUTSIDE OF
            BRAXTON

0930 AM     FLOOD            5 NW STAR               32.15N 90.11W
04/07/2014                   RANKIN             MS   NWS EMPLOYEE

            MULTIPLE BUSINESSES WERE FLOODED ALONG HIGHWAY 49 NEAR
            STEEN CREEK

&&

DL
Local storm report, Apr 7, 9:59 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
959 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            5 SSE PEARL             32.21N 90.06W
04/07/2014                   RANKIN             MS   NWS EMPLOYEE

            FLOODING WAS OCCURING ALONG RICHLAND CREEK AT MS HIGHWAY
            469

&&

DL
Local storm report, Apr 7, 10:09 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1009 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            5 NW MENDENHALL         32.01N 89.94W
04/07/2014                   SIMPSON            MS   NWS EMPLOYEE

            FLOODING ON DABBS CREEK ALONG US HIGHWAY 49

&&

DL
Local storm report, Apr 7, 10:26 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1026 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      TALLULAH                32.41N 91.19W
04/06/2014                   MADISON            LA   LAW ENFORCEMENT

            SEVERAL ROADS WERE FLOODED AROUND TALLULAH. WATER ENTERED
            SEVERAL BUILDINGS...SOME RESIDENTS WERE EVACUATED.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:15 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba45 min
Apr 6, 7:22 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith38 min
Apr 6, 7:28 PM CDTSevere Thunderstorm WarningJANJasper47 min
Apr 6, 7:38 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee, Winston37 min
Apr 6, 7:50 PM CDTFlash Flood WarningJANMadison, Yazoo6 hr
Apr 6, 7:54 PM CDTSevere Thunderstorm WarningJANScott51 min
Apr 6, 7:56 PM CDTSpecial Weather StatementJANAdams19 min
Apr 6, 8:23 PM CDTFlash Flood WarningJANIssaquena, Sharkey4 hr
Apr 6, 8:24 PM CDTFlash Flood WarningJANLeake, Scott4 hr
Apr 6, 8:29 PM CDTSpecial Weather StatementJANNoxubee31 min
Apr 6, 8:37 PM CDTSevere Thunderstorm WarningJANNoxubee23 min
Apr 6, 8:39 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Oktibbeha, Webster, Winston2 hr
Apr 6, 8:49 PM CDTFlash Flood WarningJANAttala, Holmes, Humphreys4 hr
Apr 6, 9:19 PM CDTSpecial Weather StatementJANRankin46 min
Apr 6, 9:54 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson3 hr
Apr 6, 10:00 PM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton4 hr
Apr 6, 10:09 PM CDTRiver Flood WarningJANCovington, Jones4 days
Apr 6, 10:19 PM CDTSpecial Weather StatementJANAdams21 min
Apr 6, 10:28 PM CDTFlash Flood WarningJANIssaquena, Warren2 hr
Apr 6, 10:34 PM CDTFlash Flood WarningJANCopiah, Hinds, Madison, Rankin, Simpson116 min
Apr 6, 10:44 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson46 min
Apr 6, 10:45 PM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Clay, Kemper, Montgomery and 4 more3 hr
Apr 6, 11:04 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah41 min
Apr 6, 11:36 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson54 min
Apr 6, 11:40 PM CDTTornado WarningJANCopiah, Simpson50 min
Apr 7, 12:04 AM CDTSpecial Weather StatementJANLincoln31 min
Apr 7, 12:08 AM CDTRiver Flood WarningJANYazoo59 hr
Apr 7, 12:19 AM CDTTornado WarningJANRankin, Simpson, Smith56 min
Apr 7, 12:21 AM CDTFlash Flood WarningJANCopiah, Hinds, Rankin, Simpson3 hr
Apr 7, 12:28 AM CDTFlash Flood WarningJANAttala, Leake, Scott3 hr
Apr 7, 12:36 AM CDTFlash Flood WarningJANNoxubee114 min
Apr 7, 12:50 AM CDTFlash Flood WarningJANFranklin, Jefferson Davis, Lawrence, Lincoln115 min
Apr 7, 12:56 AM CDTTornado WarningJANJasper, Newton, Scott49 min
Apr 7, 1:06 AM CDTFlash Flood WarningJANJasper, Smith114 min
Apr 7, 1:32 AM CDTTornado WarningJANKemper, Lauderdale58 min
Apr 7, 1:35 AM CDTSpecial Weather StatementJANLincoln30 min
Apr 7, 1:47 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith43 min
Apr 7, 2:03 AM CDTFlash Flood WarningJANKemper, Lauderdale117 min
Apr 7, 2:07 AM CDTFlash Flood WarningJANNewton113 min
Apr 7, 2:20 AM CDTTornado Warning Tornado observedJANClarke, Jasper, Jones, Smith55 min
Apr 7, 3:10 AM CDTAreal Flood WarningJANClaiborne, Copiah, Hinds, Issaquena, Madison, Rankin and 4 more18 hr
Apr 7, 3:11 AM CDTSpecial Weather StatementJANNewton29 min
Apr 7, 3:13 AM CDTFlash Flood WarningJANClarke, Jasper5 hr
Apr 7, 3:15 AM CDTFlash Flood WarningJANNoxubee3 hr
Apr 7, 3:29 AM CDTFlash Flood WarningJANKemper, Lauderdale3 hr
Apr 7, 3:31 AM CDTAreal Flood WarningJANLeake, Neshoba, Newton, Rankin, Scott, Smith21 hr
Apr 7, 3:45 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence45 min
Apr 7, 4:01 AM CDTSpecial Weather StatementJANJefferson Davis29 min
Apr 7, 4:49 AM CDTSpecial Weather StatementJANMarion31 min
Apr 7, 5:08 AM CDTSpecial Weather StatementJANNewton32 min
Apr 7, 6:29 AM CDTFlash Flood WarningJANLauderdale2 hr
Apr 7, 8:12 AM CDTAreal Flood WarningJANKemper, Noxubee14 hr
Apr 7, 8:26 AM CDTAreal Flood WarningJANClarke, Jasper, Lauderdale24 hr
Apr 7, 11:24 AM CDTRiver Flood WarningJANMadison, Rankin10 days
Apr 7, 12:00 PM CDTRiver Flood WarningJANClarke7 days

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.